Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i am 16 years old and suffer from mild/moderate acne, i started taking accutane about 56 days ago. the first few weeks on tane i had the worst breakout ive ever had on my face. since then its clear and scars are disappearing. i have the normal dry skin/lips and drys eyes. Today i decided to go out and tan in the sun (with sunscreen of course), i drank some water but i was sweating so much i soaked my towel in just sweat. i found this to be really odd since i typically never sweat at all and not even close to that much when i do. so i stood up from laying down about an hour later when i was done and started walking, about the time i entered my house a min later and walked to get some water my vision started becoming blurry, i didn't have an idea what was going on so i went to go splash some cold water on my face. on the way up i couldn't walk straight, and almost fell in the hallway, i turned on the water and i could barely hear it running out of the facet, it was as if my ears were plugged and i also couldnt fine myself in the mirror. 5 mins later of leaning on the counter with my head down i awoke and took a cold shower, by that time i could see again and could hear perfectly. I'm pretty sure this all happened because of dehydration, due to i didn't drink enough water and sweat so much. so if anyone is going to do outside or go tan DRINK WATER! :D

Share this post


Link to post
Share on other sites
What spf did you have on? I'd still like to be able to be in the sun on Accutane :(

spf 30, its probably my 4th time tanning while on accutane and i do just fine, first time i didn't put anything on and i burned fast, but if you put sunscreen on you should do just fine. tanning has helped my scars go away

Share this post


Link to post
Share on other sites
Really, only spf30 stopped you from burning?

yea, i stay out for about an hour and 30mins, if i were going to stay out for a longer period i would definitely reapply more.

Share this post


Link to post
Share on other sites

do u have any idea whether the excessive sweating is a temporary or permanent side effect of the accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×